MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0 PED
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while in use on a patient, the tubing was fixed with two hand made band with fringe, the fringe was broken and the band was detached.There was no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: the sample was received for analysis and the reported issue was confirmed.The reported customer event is a known issue and root cause investigation efforts have been addressed in a corrective and preventative action.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7673458
Report Number2936999-2018-00435
Device Sequence Number19195475
Product Code JOH
UDI-Device Identifier30884522026738
UDI-Public30884522026738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.0 PED
Device Catalogue Number5.0 PED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/08/2018
09/28/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date10/03/2018
10/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1